# SDR A6WA2013100200239

- Difficulty date: September 18, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WHEEL WELL BRAKE TRANSDUCER BRACKET CRACKED.  R & R BRACKET.
